# SDR FDEA202203080951

- Difficulty date: March 8, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Part serial: NA
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: R/H WING FIXED L/E STA APROX. XORS 562 HAS EXISTIN BEADED   DOUBLER. EXISTING MAJOR REPAIR PREVIOUSLY  INSTALLED PER SRM 57-40-02-2R REPAIR 15, FIG. 203,   SHT. 1 - 4.
